Alert archive / Florida / Flash Flood Warnings in 2022

Flash Flood Warning 20, NWS Miami, FL

June 7, 2022Broward County, Florida

NWS Miami, FL issued this flash flood warning at Jun 7, 2022, 3:13 PM EDT for Broward County, Florida. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2022, 3:13 PM EDT (19:13 UTC)
Expired
Jun 7, 2022, 4:17 PM EDT
In force
64 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Broward County, FL

The radar

The Miami radar (KAMX), 71 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 4:10 PM EDTFLOOD1 Nnw Fort Lauderdale, FLSTREET FLOODING AND PARKING LOT FLOODING AT THE INTERSECTION OF NORTHWEST 10TH AVE & NORTHWEST 10TH PLACE IN FORT LAUDERDALE, FL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2022-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2022-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1367 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

215 
WGUS52 KMFL 071913
FFWMFL
FLC011-072115-
/O.NEW.KMFL.FF.W.0020.220607T1913Z-220607T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
313 PM EDT Tue Jun 7 2022

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Broward County in southeastern Florida...

* Until 515 PM EDT.

* At 313 PM EDT, Doppler radar indicated nearly stationary 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 3 inches of rain have fallen during the last hour. 
  Additional rainfall amounts of 1 to 3 inches are possible in the 
  warned area from these slow moving storms. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs, Pompano 
  Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach, 
  Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea, 
  Lauderhill, Coconut Creek, Oakland Park, North Lauderdale, 
  Lauderdale Lakes and Dania Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2633 8029 2633 8010 2632 8010 2632 8008
      2608 8011 2606 8012 2602 8025 2615 8036
      2628 8029

FLASH FLOOD...RADAR INDICATED

$$

BAXTER
3 follow-up statements
139 
WGUS72 KMFL 071937
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
337 PM EDT Tue Jun 7 2022

FLC011-072115-
/O.CON.KMFL.FF.W.0020.000000T0000Z-220607T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-
337 PM EDT Tue Jun 7 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM EDT THIS 
AFTERNOON FOR BROWARD COUNTY...

At 337 PM EDT, Doppler radar indicated that the thunderstorms have 
dissipated. However, 2 and 3 inches of rain have fallen from the 
thunderstorms during the last hour. Light to moderate rains will 
continue over the area which can still produce additional rainfall 
amounts up to 1 inch in the warned area. This rainfall will continue 
to cause flooding over the area. Therefore, the Flash Flood Warning 
remains in effect until 515 PM EDT this afternoon.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs, Pompano 
  Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach, 
  Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea, 
  Lauderhill, Coconut Creek, Oakland Park, North Lauderdale, 
  Lauderdale Lakes and Dania Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2633 8029 2633 8010 2632 8010 2632 8008
      2608 8011 2606 8012 2602 8025 2615 8036
      2628 8029

FLASH FLOOD...RADAR INDICATED

$$

BAXTER
096 
WGUS72 KMFL 071945
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
345 PM EDT Tue Jun 7 2022

FLC011-072115-
/O.CON.KMFL.FF.W.0020.000000T0000Z-220607T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-
345 PM EDT Tue Jun 7 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM EDT THIS 
AFTERNOON FOR BROWARD COUNTY...

At 345 PM EDT, Doppler radar indicated that the rains have mostly 
dissipated over the warning area. However, between 2 and 3 inches of 
rain have fallen over this area during the last hour. This Amount or 
rainfall will take some time to drain away from the area as the 
grounds are still very saturated. Therefore, the Flash Flood Warning 
remains in effect until 515 PM EDT this evening.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs, Pompano 
  Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach, 
  Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea, 
  Lauderhill, Coconut Creek, Oakland Park, North Lauderdale, 
  Lauderdale Lakes and Dania Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2633 8029 2633 8010 2632 8010 2632 8008
      2608 8011 2606 8012 2602 8025 2615 8036
      2628 8029

FLASH FLOOD...RADAR INDICATED

$$

BAXTER
091 
WGUS72 KMFL 072017
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
417 PM EDT Tue Jun 7 2022

FLC011-072027-
/O.CAN.KMFL.FF.W.0020.000000T0000Z-220607T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-
417 PM EDT Tue Jun 7 2022

...FLASH FLOOD WARNING IS CANCELLED FOR BROWARD COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flood Watch remains in effect until 1200 AM EDT Wednesday for a 
portion of South Florida.

LAT...LON 2633 8029 2633 8010 2632 8010 2632 8008
      2608 8011 2606 8012 2602 8025 2615 8036
      2628 8029

$$

BAXTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 1:38 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 7, 1:38 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Miami FL
138 PM EDT Tue Jun 7 2022

.AVIATION(18Z TAFS)...

SHRA/TSRA has developed across the area and continues to increase
in areal coverage this afternoon. VCTS for all terminals, however
short fused TEMPOs and Amendments may be needed if a SHRA/TSRA
directly impacts a terminal. Prevailing SW flow across inland
areas of South Florida with southeasterly flow behind the Atlantic
sea-breeze. Light and variable winds overnight with winds picking
up once again after sunrise.

&&

.PREV DISCUSSION... (Issued 910 AM EDT Tue Jun 7 2022)

UPDATE...

Tropical Moisture, the "gift" that keeps on giving. Heavy
rainfall overnight has led to additional flooding issues in
southern Miami-Dade as a CoCoRaHs station based in Cutler Ridge
reported a 24-hour precipitation total of 8.09 inches. Taking a
look at the latest 12z Morning MFL Wx Balloon Sounding, it is easy
to see why repeated rounds of heavy rainfall have worked over the
southern part of our region overnight. A precipitable water value
of 2.08 inches (Above the 90% moving average), moist low level RH
of 89%, and warm air advection courtesy of southwesterly flow are
all evident of tropical moisture streaming into South Florida.
And that sets the stage for another moist and at times stormy day
across our region. Locally heavy rainfall from showers and
thunderstorms may cause more flooding issues this morning and
afternoon, especially in southern Miami-Dade and other vulnerable
areas in the urban core that are still saturated. Aside from the
flooding threat, there may also be the threat of a few stronger
storms later today.

PREV DISCUSSION... (Issued 757 AM EDT Tue Jun 7 2022)

AVIATION(12Z TAFS)...

VCSH/VCTS for most terminals today as SHRA/TSRA will increase
across the area over the next several hours. TEMPOs will likely be
needed in the event that a SHRA/TSRA directly impacts a terminal.
Southerly to southwesterly winds will continue until after sunset
this evening before winds become light in nature.

PREV DISCUSSION... (Issued 256 AM EDT Tue Jun 7 2022)

SHORT TERM...

Flood Watch: Coastal and Metro Miami-Dade and Broward through
this evening...

A weak amplitude, positively tilted H500 short-wave trough will
approach the E Gulf of Mexico. This will favor a modest veering
signal in the wind field across much of the region today, which will
also contribute to enhancing SSW flow within the boundary layer (20
kt speed max at 850 hPa), and a deepened moist layer (PW maxes up to
around 2.0 inches). With sufficient differential heating expected
between the coasts and interior today, sea-breezes should develop
this afternoon. A weak surface trough also appears to materialize
along the east coast today, which will favor W/SW flow over the
interior, and SSE surface winds along the east coast. This
environment and overall setup is prime for scattered to numerous
thunderstorms development over much of the east coast this
afternoon.  Given recently saturated grounds from PTC 1 rainfall,
urban flooding will be a concern for metro locations where storms
meander or are slow to move, and flash flooding certainly cannot be
ruled out with this environment. With these factors in
consideration, WPC has issued a slight risk for excessive rainfall
for the entire east coast metro region, and a marginal risk for most
other locations (excluding northern Glades County). Therefore,
the flood watch will continue for coastal and metro Broward and
Miami Dade counties through at least this evening. There is
potential that the watch could be extended to Palm Beach but
confidence is not as high there as it is for Dade and Broward as
of this forecast issuance. Will allow for hi-res guidance and the
day shift to analyze the latest for a potential expansion
northward of the watch.

In addition to the heavy rainfall threat today, cooler temperatures
aloft (-7/-8 C at 500 hPa) and a notch of dry air between 600-300
hPa (DCAPE around 900-1000 J/kg) may support a few robust
thunderstorms. Though the shear profile will not be too impressive
(as is typical this time of year), a few local speed maxima may
interact with the sea-breeze, and result in a local environment that
could favor storms capable of producing wet microbursts. With this
in mind, a few strong to severe thunderstorms are not out of the
realm of possibility for today.

The active weather pattern should continue through Wednesday, albeit
perhaps a bit less overall total storm coverage. Sea-breezes are
again expected to develop along both coastlines and be the foci for
convective development. Weak south/southwest flow should prevail
near the surface, with a gradual transition towards southeast
surface winds as the sea-breeze gradually progresses inland. This
will again favor scattered and possibly numerous thunderstorms in
the afternoon. Flooding potential continues to be the primary hazard
of concern, as the Weather Prediction Center has the southern half
of the region in a marginal risk for excessive rainfall through
Wednesday. The most at-risk locations will likely be dependent on
rainfall from Tuesday, as well as ability to recover from the recent
rains associated with PTC 1.

Temperatures for the short term, will be in line with climatological
norms. Maximum temperatures should reach the upper 80s/lower 90s
along the coasts/interior each day. Lower maxes may be observed
where cloud cover/rainfall obscures locations for an extended
duration. Mild overnight temperatures in the upper/lower 70s can be
expected for these respective areas as well.

LONG TERM...

Thursday through Friday Synoptic-scale flow will weaken
substantially over South Florida as expansive ridging extends from
the Texas/Mexico region. While a few short-waves may transverse the
mean flow, they are not well resolved by global fields for now (due
to small wavelength of features). This weak synoptic regime will
favor sea-breeze development along both coasts, and PoPs fall in
line with climatological norms for much of this period. If a small
impulse phases well with the diurnal cycle, convection may be a bit
stronger/more widespread through this period; however this
environments favors traditional garden variety storms that are
generally short-lived in nature. Depending on antecedent rainfall
from early/middle of the week, flooding could still be a hazard to
monitor through this period. Exact locations that are vulnerable for
now are unknown, and will be largely dependent on which locations
experience the most rainfall and are slow to drain.
Saturday through Monday By this upcoming weekend, a frontal boundary
appears to stall along SE Conus (well to the north of the region).
This will allow for higher theta-e air to congeal and overspread
much of the region for this period. With forecast PW around 2.0
inches around this time in conjunction with typical afternoon sea-
breeze development, thunderstorm activity could be more widespread
by this time. High antecedent rainfall from the days prior may leave
locations vulnerable to additional flooding by this upcoming
weekend. Being that this is towards the latter part of the forecast
period, uncertainty is high for now. Nevertheless, definitely
something to monitor closer to the end of the week.

Typical hot/humid conditions can be expected through this period,
with afternoon maximum temperatures mostly in the upper 80s/lower
90s and overnight lows mostly in the mid 70s. Maximum
temperatures may be reduced where cloud cover and/or rainfall
affected a particular location for a prolonged period.

AVIATION(06Z TAFS)...
Showers and storms ongoing for southern portions of the
peninsula. Brief sub- VFR impacts could be affect these sites
throughout the morning. A progressive sea-breeze should allow for
SHRA/TSRA starting as early as 14/15Z and extend through around
00-01Z. VCTS for all terminals during this time frame. Short-
fused TEMPOs for IFR/LIFR conditions could be necessary throughout
the day. Winds will be generally light/variable through the early
morning hours, then a gradual increase out of the SW is expected
by mid morning (WSW near APF) before going light/variable again
tonight.

MARINE...
Mostly favorable marine conditions can be expected through
much of the upcoming week. The exception will be on a local scale
wherever thunderstorms develop, with Tuesday and Wednesday appearing
to be a bit more widespread in nature. Locally elevated winds and
seas may be present near/around ongoing convection, in addition to
typical hazards such as lightning and strong wind gusts.

HYDROLOGY...
A gradual uptick in moisture should be observed over
South Florida today, with PW indices approaching 2.0 inches for some
locations. With the development of sea-breezes acting to trigger
afternoon thunderstorms, this environment could present heavy
rainfall which may lead to localized/urban flooding. In particular,
locations that were recently soaked from the rainfall associated
with PTC 1 will need to be closely monitored, which includes many
east coast metro locations that comprise the urban core of Miami-
Dade and Broward Counties. Therefore, for recently soaked locations
that experience heavy rainfall today through Wednesday will be
vulnerable to potential flooding. As a result, the Weather
Prediction Center has placed most east coast metro locations in a
slight risk for excessive rainfall, while a marginal risk for
excessive rainfall is in place for the CWFA (excluding northern
in Glades County). The marginal risk will continue for many
locations as well on Wednesday, and could possibly be upgraded
depending on how today unfolds.

BEACHES...
As winds become slightly onshore along the east coast, the
rip current risk will gradually increase. As a result, a moderate
risk for rip currents is in effect for the Atlantic beaches today.
This threat may persist along the Palm Beach coastline through the
middle of this week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            75  90  76  90 /  30  70  20  60
West Kendall     72  90  73  91 /  30  60  10  50
Opa-Locka        74  90  74  91 /  30  70  20  60
Homestead        73  88  74  89 /  30  60  10  50
Fort Lauderdale  75  88  76  89 /  40  70  20  60
N Ft Lauderdale  74  88  75  89 /  40  70  20  60
Pembroke Pines   74  89  74  90 /  30  70  20  60
West Palm Beach  73  88  74  89 /  30  60  20  60
Boca Raton       74  90  74  90 /  40  70  20  60
Naples           77  89  77  89 /  20  50  10  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until midnight EDT tonight for FLZ072-074-172-173.

AM...None.
GM...None.
&&

Update/Aviation...Hadi
Today through Wednesday and Marine...SRB
Wednesday Night through Monday...SRB

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 7, 9:45 AM EDT, 5 hours 28 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
945 AM EDT Tue Jun 7 2022

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
080745-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
945 AM EDT Tue Jun 7 2022

...Strong Storms Possible Through This Evening...
...Flood Watch in Effect for Broward and Miami-Dade Counties...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: A moderate risk of rip currents continues along all
the Atlantic Coast beaches.

Thunderstorms: Scattered to numerous thunderstorms will continue
through the evening hours. Some storms may become strong to severe
with locally strong to damaging winds, small hail, lightning, and
heavy downpours.

Wind: The strongest storms could be capable of producing wind gusts
up to 50 mph.

Flooding: Torrential rainfall from showers and thunderstorms across
saturated South Florida could lead to flooding, especially over
Broward and Miami-Dade counties. A Flood Watch has been issued for
these counties.

Waterspouts: Waterspouts will be possible with any showers and
storms over local South Florida waters.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

An elevated risk of rip currents will remain in place across the
Atlantic Coast beaches throughout most of the week.

Scattered to numerous showers and thunderstorms will remain possible
every day through this week. The strongest storms may produce gusty
winds, heavy rainfall and lightning strikes.

Heavy rainfall will continue to be a concern for South Florida due
to slow moving showers and thunderstorms. This could lead to some
flooding concerns over South Florida, as the grounds are very
saturated at this time especially over Broward and Miami-Dade
Counties.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jun 7, 10:00 AM EDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Miami FL
1000 AM EDT Tue Jun 7 2022

FLZ069-070-071430-
Coastal Collier County FL-Inland Collier County FL-
1000 AM EDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of southwestern Collier
County through 1030 AM EDT...

At 1000 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Marco Island, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Marco Island, Carnestown, Cape Romano, Belle Meade, Marco Island
Airport, Royal Palm Hammock, Lely Resort, Rookery Bay Aquatic
Preserve, South Blocks Golde, Fakahatchee Strand State Preserve,
Picayune Strand State Forest, Port Of The Island, Goodland, Fiddlers
Creek, Key Marco and Cape Romano Aquatic Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2609 8146 2591 8132 2583 8169 2601 8179
      2606 8181
TIME...MOT...LOC 1400Z 257DEG 20KT 2594 8164

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Hadi
Special weather statement, Jun 7, 2:23 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Miami FL
223 PM EDT Tue Jun 7 2022

FLZ071>074-172-071915-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-
223 PM EDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of north central
Miami-Dade and Broward Counties through 315 PM EDT...

At 223 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Intersection Krome And U.S. 27, or near
Miramar, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral
Springs, Davie, Plantation, Sunrise, Tamarac, Miami Gardens,
Hallandale, Lauderhill, Weston, Doral, Oakland Park, North
Lauderdale, Lauderdale Lakes, Dania Beach and Miami Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2606 8005 2580 8040 2600 8055 2627 8033
      2617 8016
TIME...MOT...LOC 1823Z 226DEG 16KT 2596 8040

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

NC
Special weather statement, Jun 7, 2:48 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Miami FL
248 PM EDT Tue Jun 7 2022

FLZ066-067-071915-
Hendry FL-Inland Palm Beach County FL-
248 PM EDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of east central Hendry
and southwestern Palm Beach Counties through 315 PM EDT...

At 246 PM EDT, National Weather Service meteorologists were tracking
a cluster of strong thunderstorms over Lake Harbor, moving southeast
at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Belle Glade, South Bay, Lake Harbor, Okeelanta and Belle Glade Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2658 8094 2669 8100 2678 8084 2676 8042
      2645 8064
TIME...MOT...LOC 1846Z 300DEG 9KT 2666 8082

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

NC
Local storm report, Jun 7, 2:58 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
258 PM EDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FLOOD            1 SW PLANTATION         26.11N 80.27W
06/07/2022                   BROWARD            FL   PUBLIC

            PUBLIC REPORTED WATER ON HIGHWAY OF I-595 AT
            PINE ISLAND RD. ROAD WAS PASSABLE, BUT WATER
            WAS UP TO THE TIRES IN THE RIGHT LANE.

&&

BNB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:30 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Jun 7, 1:33 AM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
Jun 7, 6:03 AM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jun 7, 10:00 AM EDTSpecial Weather StatementMFLCollier30 min
Jun 7, 12:27 PM EDTSpecial Marine WarningMFL33 min
Jun 7, 1:08 PM EDTSpecial Marine WarningMFL37 min
Jun 7, 1:22 PM EDTAreal Flood AdvisoryMFLMiami-Dade5 hr
Jun 7, 1:56 PM EDTAreal Flood AdvisoryMFLMiami-Dade117 min
Jun 7, 2:13 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade106 min
Jun 7, 2:23 PM EDTSpecial Weather StatementMFLBroward52 min
Jun 7, 2:31 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach42 min
Jun 7, 2:48 PM EDTSpecial Weather StatementMFLPalm Beach27 min
Jun 7, 2:52 PM EDTAreal Flood AdvisoryMFLGlades, Hendry, Palm Beach3 hr
Jun 7, 3:20 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach72 min
Jun 7, 3:26 PM EDTSpecial Weather StatementMFLHendry34 min
Jun 7, 3:34 PM EDTAreal Flood AdvisoryMFLGlades, Hendry116 min
Jun 7, 3:41 PM EDTSpecial Weather StatementMFLMartin34 min
Jun 7, 3:49 PM EDTSpecial Weather StatementMFLGlades26 min
Jun 7, 3:58 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Jun 7, 4:13 PM EDTSpecial Weather StatementMFLGlades32 min
Jun 7, 4:17 PM EDTSpecial Weather StatementMFLHendry43 min
Jun 7, 4:18 PM EDTSpecial Weather StatementMFLPalm Beach27 min
Jun 7, 4:24 PM EDTSpecial Marine WarningMFL51 min
Jun 7, 5:21 PM EDTAreal Flood AdvisoryMFLCollier, Glades, Hendry114 min
Jun 7, 6:45 PM EDTAreal Flood AdvisoryMFLCollier2 hr

Nearby

Flash Flood Warnings in Florida, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.